# SDR DALA2020013100727

- Difficulty date: January 31, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N849DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31960
- Aircraft time: 14,433 hours, 5,571 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3849 ON T/O LEFT "AFT ENTRY" LIGHT AND MASTER CAUTION ILLUMINATED. DOOR HANDLE AND DOOR CONFIRMED CLOSED + SECURE. LIGHT ON INTERMITTENTLY ON T/O ROLL AND IN CLIMB BELOW 1000' . CORRECTIVE ACTION: PERFORMED B737 NO-GO ODI 52-71 INSP DOOR SENSOR N.T.F PERFORMED B 737 FRMFIM 52-10-00-810-808. PRESSURIZED A/C TO 6 PSI DOOR HANDLE DIDN'T MOVE. SUSPECT DOOR HANDLE WASN'T DOWN ALL THE WAY PRIOR TO DEPARTURE. A/C OK FOR SVC.
